Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I’m a 25 yesr old female with mild acne and sebhorreic dermatitis. I just started a course of accutane 20 mg a day. I’m very scared, everytime i take the pill I get anxious and want to vomit because I think I’m damging my body and my skin and isotret is only going to make things worse for me, but apparently they gave it to me because nothing else seema to qork, but I come here and all I read is people saying how it ruined their lifes and their skin and how horrible it is and maybe my skin isnt that bad but its bad to me, I hate and I hate accutane, i want to know everything is going to be ok, bit idk what to do, I email my derm but She doesnt answered allm my questions and addresed alm my fears, i hate accutane because eve though is only been 3 pills everytime I take the pill i get really stressed out and I dont want to take it anymlre but I also dont want acne, i hate this life, I hate my life, i dread having to take accutane but seems like the last resort, and if that doesnt work well I guess i will probably just kill myself, i dont want to live likw rhks anymore. I fucking hate qakinf up, i fucking hate accutane, i hate going to school, i hate everything. My skin is shit but it coild be worse, the think is I’m not mentally prepared for it to be shittier neither do I want to live qith this face anymore, so please tell me some stories that accutane help you out because I literally have lost all hope, I have no hope in my life, so to me if accutane makes thing worst  idk maybe killing myself is my only other option, and no living and leaerning to live with acne is not an option, I cant and i won live it, no matter how shallow it sounds,i cant even go to the bathroom without dreading the mirror.  So no,  if accutane does make my skin shit then i will just kill myself and thats it

Share this post


Link to post
Share on other sites
On 5/5/2018 at 2:32 AM, Fermina said:

I’m a 25 yesr old female with mild acne and sebhorreic dermatitis. I just started a course of accutane 20 mg a day. I’m very scared, everytime i take the pill I get anxious and want to vomit because I think I’m damging my body and my skin and isotret is only going to make things worse for me, but apparently they gave it to me because nothing else seema to qork, but I come here and all I read is people saying how it ruined their lifes and their skin and how horrible it is and maybe my skin isnt that bad but its bad to me, I hate and I hate accutane, i want to know everything is going to be ok, bit idk what to do, I email my derm but She doesnt answered allm my questions and addresed alm my fears, i hate accutane because eve though is only been 3 pills everytime I take the pill i get really stressed out and I dont want to take it anymlre but I also dont want acne, i hate this life, I hate my life, i dread having to take accutane but seems like the last resort, and if that doesnt work well I guess i will probably just kill myself, i dont want to live likw rhks anymore. I fucking hate qakinf up, i fucking hate accutane, i hate going to school, i hate everything. My skin is shit but it coild be worse, the think is I’m not mentally prepared for it to be shittier neither do I want to live qith this face anymore, so please tell me some stories that accutane help you out because I literally have lost all hope, I have no hope in my life, so to me if accutane makes thing worst  idk maybe killing myself is my only other option, and no living and leaerning to live with acne is not an option, I cant and i won live it, no matter how shallow it sounds,i cant even go to the bathroom without dreading the mirror.  So no,  if accutane does make my skin shit then i will just kill myself and thats it

On of the problems with accutane is that it causes depression. If you are a vulnerable person and it sounds to me like you are, you really shouldn't have been prescribed accutane because it puts you at greater risk of suffering from a much more deeper sort of depression and psychosis. This depression and psychosis dose not necessarily cease when you stop taking the drug so don't make the mistake in thinking that you will see these sides effects coming or that you can control it or that you will miraculously recover when you stop taking it.
Who have you got monitoring you? One of the safeguards that should have been put in place for you is that you have someone close to you (parent/carer) looking out for you and assessing your needs etc.
How old are you?
If you are suffering from hormonal acne you should not have been prescribed accutane but trust me in time 
you most likely will recover naturally.
Have you ever been checked for PCOS?

Will you promise me that you will tell your parents how you are feeling - I would be very happy to talk to them myself and if you PM me I will give you my email address.

So many people fell like you do but if you get the love and support you need you really will get through it but like all things it takes time.

I personally do not believe that accutane is the answer but whatever you decide to do just get support in place
so that you are making rational decisions.
Please take care and good luck x

Share this post


Link to post
Share on other sites

Thank, I'm on my 12 day of accutane, Apparently since my severe depression is caused by my skin condition I'm supposed to take it with supervision, but I have been handling my mental health with the help of a psychiatrist since age 12. I still don't want to take it though.

I have been checked for PCOS, some doctors think i have it, while others say I don't. I have some facial hair(not really that much,I think it was mostly caused because when I was young some stupid doctor decided to put hidrocortisone in my face for way too long) but my lab results and us are normal and have my period every month and I also don't find it difficult to lose weight. Idk though. I don't feel comfortable taking accutane.

My appointment with the term is in 10 days and I'm going to tell her I don't want to take it anymore and explore other options. I do feel very down. I know my skin is not that bad compared to others, but to me is horrible and it makes me depressed every time I look in the mirror, that's why I just avoid them. 

Share this post


Link to post
Share on other sites
32 minutes ago, Fermina said:

Thank, I'm on my 12 day of accutane, Apparently since my severe depression is caused by my skin condition I'm supposed to take it with supervision, but I have been handling my mental health with the help of a psychiatrist since age 12. I still don't want to take it though.

I have been checked for PCOS, some doctors think i have it, while others say I don't. I have some facial hair(not really that much,I think it was mostly caused because when I was young some stupid doctor decided to put hidrocortisone in my face for way too long) but my lab results and us are normal and have my period every month and I also don't find it difficult to lose weight. Idk though. I don't feel comfortable taking accutane.

My appointment with the term is in 10 days and I'm going to tell her I don't want to take it anymore and explore other options. I do feel very down. I know my skin is not that bad compared to others, but to me is horrible and it makes me depressed every time I look in the mirror, that's why I just avoid them. 


Is birth control an option?

Share this post


Link to post
Share on other sites

Give it a try! Your doctor obviously weighed the pros and cons and deemed it would beneficial to you. If it doesn't work, it doesn't work - but if your doctor thought it was going to be truly harmful, he wouldn't have recommended it.

If you live in the States and Canada, I would highly recommend Rodan and Fields Unblemish.  This was my last resort before going on antibiotics or Accutane (neither of which I wanted to).  I love their products so much that I sell them now - if you have any questions, I'd be happy to help.

Share this post


Link to post
Share on other sites

I’m 16 days into accutane and my skin feel so rough and bumpy. Is this normal? I’m on a low dose course(20 mg per day)

there are lots of bumps that can only been seen with the right light

4E5BAC0F-D00E-4FBD-8051-69E1198351A8.jpeg

Edited by Fermina

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×